Jump to ContentJump to Main Navigation
Show Summary Details

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Editorial Board Member: Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Strambach, Karl


IMPACT FACTOR 2015: 0.823
Rank 88 out of 312 in category Mathematics and 124 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.848
Source Normalized Impact per Paper (SNIP) 2015: 1.000
Impact per Publication (IPP) 2015: 0.606

Mathematical Citation Quotient (MCQ) 2015: 0.66

149,00 € / $224.00 / £112.00*

Online
ISSN
1435-5337
See all formats and pricing

 


Select Volume and Issue

Issues

30,00 € / $42.00 / £23.00

Get Access to Full Text

Complex Osserman Kähler manifolds in dimension four

1Mathematics Department, E. U. Politécnica, University of A Coruña, 15405 Ferrol, Spain

2Mathematics Department, University of Oregon, Eugene OR 97403, USA

Citation Information: Forum Mathematicum. Volume 25, Issue 2, Pages 313–336, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: 10.1515/form.2011.119, March 2013

Publication History

Received:
2010-04-05
Published Online:
2013-03-01

Abstract.

Let be a 4-dimensional almost-Hermitian manifold which satisfies the Kähler identity. We show that is complex Osserman if and only if has constant holomorphic sectional curvature. We also classify in arbitrary dimensions all the complex Osserman Kähler models which do not have three eigenvalues.

Keywords: Complex Osserman model; Jacobi operator; Kähler manifold; Osserman conjecture

Comments (0)

Please log in or register to comment.